# SDR 2000ZZZX697

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812TC
- Make and model: Doug DC-8F-55
- Aircraft serial: 45764
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 280-1490
- Part time: 55,626 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION EXISTS ON THE SURFACE OF ALL FLOOR PLANKS FROM STA 280 TO STA 1490 L21L TO L21R. REMOVED CORROSION BY CHEMICAL METHOD.  TREATED AND PRIMED.  IT IS ACCEPTABLE TO RETURN TO SERVICE PER EO 99-136 WITH APPROVED 8110-3 DATED 8-11-99. REF:  ZANTOP INTERNATIONAL AIRLINES, INC., ZIAA.  (X)
